# SDR SWAA2022061516619

- Difficulty date: June 8, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 48,078 hours, 24,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC L/H OVERWING EXIT EMERGENCY LIGHTS ARE INOP<[01] REMOVED OLD BATTERY OK TO INSTALL NEW BATTERY FOR EMERGENCY LIGHTS IAW AMM 33-51-06-960-805;[02] OK TO INSTALL;[03] REPLACED WITH NEW BATTERY AT STATION 603 IAW AMM 33-51-06-960-805 PERFORMED OPS CHECK ON L/H OVER WING EMERGENCY EXIT LIGHT STATUS OPS CHECK 'GOOD';[04] INSTALLED NEW BATTERY AT L/H STATION 603.
